# SDR SEA04LA125

- Difficulty date: July 15, 2004
- Submitted: July 15, 2004
- Operation: General aviation
- Aircraft: N7502Y
- Make and model: Scwzer G164B
- Aircraft serial: 821B
- Aircraft time: 6,403 hours
- Engine: Pwa R134059
- Engine time: 3,200 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CYLINDER SEPARATED BETWEEN 2ND AND 3RD HORIZONTAL FINS THROUGH THE SPARK PLUG BOSS.  ENGINE LOST POWER AND THE AIRCRAFT NOSED OVER ON EMERGENCY LANDING CAUSING SUBSTANTIAL DAMAGE.  THIS CYLINDER HAD BEE OVERHAULED THREE PREVIOUS TIMES.
